# SDR 3EJA202510150001

- Difficulty date: September 20, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N809JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605094
- Aircraft time: 9,436 hours, 6,484 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Ahrs
- Part number: 1421851100
- Part serial: 1911
- Condition: No Discrepancy
- Location: Zone 200
- Part time: 800 hours, 500 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AHRS #1 FAILURE. #1 AHRS SYSTEM RESET, CND
